Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pinned algebraic distances determined by Cartesian products in $ \mathbb{F}_p^2$


Author: Giorgis Petridis
Journal: Proc. Amer. Math. Soc. 145 (2017), 4639-4645
MSC (2010): Primary 11B30
DOI: https://doi.org/10.1090/proc/13649
Published electronically: May 26, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ p$ be an odd prime and $ A \subseteq \mathbb{F}_p$ be a subset of the finite field with $ p$ elements. We show that $ A \times A \subseteq \mathbb{F}_p^2$ determines at least a constant multiple of $ \min \{p, \vert A\vert^{3/2}\}$ distinct pinned algebraic distances.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11B30

Retrieve articles in all journals with MSC (2010): 11B30


Additional Information

Giorgis Petridis
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: giorgis@cantab.net

DOI: https://doi.org/10.1090/proc/13649
Received by editor(s): October 12, 2016
Received by editor(s) in revised form: December 1, 2016
Published electronically: May 26, 2017
Additional Notes: The author was supported by NSF DMS Grant 1500984
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society